# SDR SWAA030646

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 58,993 hours, 40,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT ASSY PER MM.
